MathSciNet Relay Station
MathSciNet bibliographic data
MR2263573 (2007h:35070) 35J55 (35J60 35Q55 47J30 58E05)
Maia, L. A.; Montefusco, E.; Pellacci, B. Positive solutions for a weakly coupled nonlinear Schrödinger system. J. Differential Equations 229 (2006), no. 2, 743–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement